Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Severe upper abdominal pain, pale colored stools. Gall bladder stones?

I was in the ER 3 nights ago with sever upper abdomal pain. After an ultra sound , the doctor said I had gallstones. I have an appointment in a week with a specialist to follow up. For the past two days I have had clay or pale colored stools . I know the gall bladder issue is the cause. My question is am i ok to wait a week to see the specialist or should I try and move the appointment up? I wasn t sure if that was a sing of a serious problem or not.
Asked On : Sat, 7 Jul 2012
Answers:  2 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Endocrinologist 's  Response
Do you have jaundice.. is there itching all over the body ? If you are developing clay colored stools it is possible that a stone is impacted in the bile duct.. yes you must consult your specialist ASAP.
Answered: Sun, 22 Jul 2012
I find this answer helpful
  User's Response
hello, welcome to HCM Forum, you are suffering from abd pain due to GB stones it is known as cholecystitis. Ideally it is a surgical case, removal of Gall bladder(Cholecystectomy) by laproscopy is indicated for such type of case. So you should visit gastroentrologist for required procedure. thanx Good Luck.
Answered: Thu, 19 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor